# SDR DALA2024040504120

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 324 Rbl 45-67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 CORROSION ON FLOOR BEAM BETWEEN STA 324 AND RBL 45/ RBL 67 TO FLOOR STRUCTURE OF CABIN PAX (W1). CORRECTIVE ACTION: SUMMARY OF NRC 00536: FLOOR BEAM BETWEEN STA 324 AND RBL 45/ RBL 67 WAS REPAIRED PER B757-200 SRM 53-10-08-2R PROCEDURE 1 REPAIR 1. (0275831)
